Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Elevated triglyceride level, have flatulence, blood in stools post taking lipicard. Is it due to medicine?

my dad is a 50 year old man wieghing he has cholesterol and triglyceride problem he was prescribed lipicard 160 on 19th june at a dose of 1 tab per day...he was okay before consuming this medicine but since today morning he has been facing piles bleeding as well as a lot of gas it due to the intake of this medicine ? should he stop this med ? father was having aztor10 for the last 6 months and had no such problems.his current cholestorel level is ok but triglyceride level is 136.hope to get your reply as soon as possible. thank you.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

There are a few side effects of the medicine – but NOT bleeding 'piles'! There is an old expression, “Post hoc ergo propter hoc”, meaning ‘after this, therefore because of this’ / It is natural human tendency to associate things with the immediate past - which is always not true...
Take him to a General Surgeon and get him examined for the 'piles'...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor